Recent medical questions answered by doctors (Free)
  •  Is ther an STD out there that can cause a woman to bleed before her periodstarts or get an ear infection? - boman46 (Answered on 17 Oct 2013 after 1 week 2 days 6 hours & 52 minutes) - Viewed 1149 times  Is there an STD out there that can cause a woman to start bleeding before her period starts or cause an ear infection?...   
  •  I have infection in my feet since one year... I guess from my tight and long shoe.. I'd like to show a photo but I can't attach.. Anyway to help me? - nigar (Answered on 17 Oct 2013 after 1 week 6 days 21 hours & 41 minutes) - Viewed 1020 times  I have infection in my feet skin since one year, I guess it's from my long or tight shoes..anyway to halpe me ?...   
  •  I'm 21 years old and have been sick for a week now. I finally went to thedoctor yesterday and they told me I had a chest infection so they prescribedantibiotics. But today I noticed this pain in my left breast, kind of closer tothe armpit; it was present - watercolours89 (Answered on 03 Oct 2013 after 1 day 3 hours & 44 minutes) - Viewed 1190 times  I'm 21 years old and have been sick for a week now. I finally went to the doctor yesterday and they told me I had a chest infection so they prescribed...   
  •  Gastic problem - tonoy.ainul (Answered on 17 Oct 2013 after 2 weeks 2 days 13 hours & 38 minutes) - Viewed 927 times  Ask Doctor Now! Please enter your question in this box..... Hi i am tonon.i am 22 years old.i had to operation my golbladeer stone 5years ago.but a...   
  •  I'm 17 years old and 232 pounds... is there a weight loss plan that can help melose it before health risks become a problem? I'm scared. - Unregistered (Answered on 31 Dec 1969 after 177 weeks 5 days 3 hours & 18 minutes) - Viewed 1065 times  I'm 17 years old and 232 pounds... is there a weight loss plan that can help me lose it before health risks become a problem? I'm scared. ...   
  •  I was diagnosed with a kidney infection yesterday morning. I was given a shotofantibiotics and put on levaquin. I am still having sever pain. Is this normal? - Unregistered (Answered on 31 Dec 1969 after 178 weeks 22 hours & 23 minutes) - Viewed 1053 times  I was diagnosed with a kidney infection yesterday morning. I was given a shot of antibiotics and put on levaquin. I am still having sever pain. Is t...   
  •  swelling lower leg and feet - kireka1 (Answered on 03 Oct 2013 after 1 week 1 day 13 hours & 37 minutes) - Viewed 1068 times  Hi, I have had this medical condition for almost 15 years now. I had a sport injury on my left ankle (I was told a stress fracture) and was put on pl...   
  •  Rash on inner thigh - djcam24502 (Answered on 17 Sep 2013 after 1 day 6 hours & 43 minutes) - Viewed 6555 times  Hello, So for about a month now I have this rash looking thing on the inside of my right leg. (Inner thigh). I'm not sure if its stretch marks, ring ...   
  •  height problem - xyzabc (Answered on 17 Sep 2013 after 1 day 9 hours & 24 minutes) - Viewed 924 times  hello sir... I'm 18 year old (male)..but my height is only 5.4feet..pls tell me some way to increase it..I in great need of it..I have tried many phy...   
  •  How to treat loss of penis sensitivity due to over masturbation - nycguy917 (Answered on 21 Sep 2013 after 6 days 6 hours & 23 minutes) - Viewed 1032 times  Currently I am 20 years old, I've been masturbating for a few years, but realize it's been becoming more and more "vigorous" in nature. I have no prob...   
  • 41,977 Results.  «Prev  Page:  1  2  3  4  5  6  7  8  9  10  11  Next»

    What users are searching right now on Ask Medical Doctor:
    mtpkaiseuskare     pin prick rash     Analfissurewipingtohard     leaky     ring shaped bruise     pile     heterogeneous bone marrow in the knee     Neutropenia     if found blood in stool     Search for answers     is my kidney stretching     cynic     PenisRednessSwelling     shig     distended     Well     fissure of the spine     rash between butt     plasmacytomatreatment     hepatitis c     Ihavebronchitisthedoctorgavemesomekindofsteroids     dark spots using hydroquinone     almor     noretone     unmerried     parvo     cpap     chronic constipation     dice     Search for answers     Deep eye make uper solusion     Search for answers     hepatic20cyst     cezarest d     orif     nausea     howtocurehemriods     stomach     WATERY DISCHARGE AFTER PERIOD     dog     Search for answers     sitemap     SHOULD A CRACKLING COUGH BE ALARMING     medigap     Search for answers     Hedeach pain is caused to what problems     Search for answers     will     Search for answers     zumo     whatdoesmedic     How to reduse under eye puffiness     Search for answers     mases     Search for answers     blac     colonspasms     Search for answers     getting motions 3 4 times a day with stomuch pain     ear     seei     Burningrectumaftergoingtothebathroomvaginalburning     regularuseofipilisharmful     SUPARIPAK     canyougetacutenervepainfromcatchingoncalciumdepositsinthighmuscles     allaergic20rhinitis     why     Pain in perineum     pineal     endovetces     print     pml     Tonsil     Family     lip     syphilis discharge     depnoc     feel     what     IkeephavingtoclearmythroatitisnotpainfulbutIc     pain loose scrotum     annular     Cant     breast hole     Leko     heaviness     Anal     shadows     Search for answers     astalt     hydrochlorothiazide     childrensweating     severe cramping and cloting during mentrual cycle     Search for answers     meniscus     headpressure     Vasectomy     Search for answers     How to reline stomach     Search for answers     

    ©2011 - Ask Medical Doctor  |  All Rights Reserved
    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor.com is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.